# SDR USAASB01231

- Difficulty date: August 14, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE AFT SECTION OF CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  ALL EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD.  (M)
